Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I put wrong date, does that change your answer?
Dec 28, 2009

Thank you for your valuable time in responding to my concerns. You answered my question at: http://www.thebody.com/Forums/AIDS/Meds/Archive/SideEffects/Q205784.html

I mistakenly put the wrong date on starting Atripla...Should have been June 2008, not 2009. Also do you have any comment on normal ranges for cd4% and cd4/cd8 while my abs cd4 153? Should I be elated for my normal cd4% and cd4/cd8 ratio or should I be concerned because it means my lyphocytes are getting lower and lower?

Response from Dr. McGowan

The date change would increase the likilihood that efavirenz was contributing to the liver abnormalities since they occurred after it was started (as opposed to 6/2009 which would have been after the liver was already showing some inflammation). The other issues I mentioned should still be addressed. The disconnect between your CD4 count and the CD4%/ratio may be related to the liver abnormality, especially if there was an unrecognized viral hepatitis present. I would be glad that your CD4 balance has been restored, that is a good thing. Now things may have to be tweeked a bit to lessen the inflammation in your liver.

Best,

Joe



Previous
HUGE MISTAKE? UNREFRIGERATED NORVIR.
Next
Vitamin Supplement and Truvada/Isentress combo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement